# SDR UALA2011030301055

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 60,105 hours, 21,319 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 285T003510
- Part serial: 190
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE BELL FAILED TO RING DURING FIRE OVERHEAT TEST.  SUPPLEMENTAL DATA UPDATE OTHER FIRE INDICATIONS NORMAL.  REPLACE THE BELL-CHIME AURAL WARNING MODULE M1000.  REPAIRED PUSH BACK PIN ON P51 M10 00 REF WDM31-51-21 PIN 10 AND 50 WERE SECURED IN D113.  REPLACED M1000 CARD AND PWR SUPPLY MOD M616 PER MM.  PERFORMED ALL TEST EICAS SYS, TO WARN , MC WARN, AURAL WARN AND LDG CONFIG CHKS.  ALL TEST PASS.
